Strong summability of Fourier series on classes of $(\psi,\beta)$-differentiable functions
Matematičeskie zametki, Tome 44 (1988) no. 4, pp. 506-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_4_a8,
author = {N. L. Pachulia and A. I. Stepanets},
title = {Strong summability of {Fourier} series on classes of $(\psi,\beta)$-differentiable functions},
journal = {Matemati\v{c}eskie zametki},
pages = {506--516},
year = {1988},
volume = {44},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_4_a8/}
}
TY - JOUR AU - N. L. Pachulia AU - A. I. Stepanets TI - Strong summability of Fourier series on classes of $(\psi,\beta)$-differentiable functions JO - Matematičeskie zametki PY - 1988 SP - 506 EP - 516 VL - 44 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1988_44_4_a8/ LA - ru ID - MZM_1988_44_4_a8 ER -
N. L. Pachulia; A. I. Stepanets. Strong summability of Fourier series on classes of $(\psi,\beta)$-differentiable functions. Matematičeskie zametki, Tome 44 (1988) no. 4, pp. 506-516. http://geodesic.mathdoc.fr/item/MZM_1988_44_4_a8/